# SDR GLBA97183

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMT - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT ON TAKEOFF OUT OF IRON MOUNTAIN, MI.  FERRY TO MGT FOR GEAR SWING.  COULD NOT DUPLICATE PROBLEM ON GROUND.  TEST FLIGHT SATISFACTORY.  (M)
